Olberding, Bruce
Stability, duality, 2-generated ideals and a canonical decomposition of modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 106 (2001) , p. 261-290
Zbl 1072.13506 | MR 1876223 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_2001__106__261_0

Bibliographie

[1] H. Bass, On the ubiquity of Gorenstein rings, Math. Z., 82 (1963), pp. 8-28. MR 153708 | Zbl 0112.26604

[2] S. Bazzoni - L. Salce, Warfield domains, J. of Alg., 185 (1996), pp. 836-868. MR 1419726 | Zbl 0873.13020

[3] Z.I. Borevic - D.K. Fadeev, Representations of orders with a cyclic index, Trudy Mat. Inst. Steklov, 80 (1965), pp. 51-65 (in Russian); English Translation: Proc. Steklov. Inst. Math., 80 (1965), pp. 56-72. MR 205980 | Zbl 0179.06101

[4] W. Brandal, Almost maximal integral domains and finitely generated modules, Trans. Amer. Math. Soc., 183 (1973), pp. 203-222. MR 325609 | Zbl 0273.13011

[5] D. Eisenbud - W. VASCONCELOS - R. WIEGAND, Projective summands in generators, Nagoya Math. J., 80 (1982), pp. 203-209. MR 661225 | Zbl 0451.13005

[6] A. Facchini, Generalized Dedekind domains and their injective modules, J. Pure and Appl. Algebra, 94 (1994), pp. 159-173. MR 1282837 | Zbl 0845.13005

[7] M. Fontana - J. Huckaba - I. Papick, Prüfer Domains, Marcel Dekker, New York, 1997. MR 1413297 | Zbl 0861.13006

[8] W. Heinzer, Integral domains in which every non-zero ideal is divisorial, Mathematika, 15 (1968), pp. 164-169. MR 236161 | Zbl 0169.05404

[9] L. Levy - R. Wiegand, Dedekind-like behavior of rings with 2-generated ideals, J. Pure and Appl. Algebra, 37 (1985), pp. 41-58. MR 794792 | Zbl 0616.13008

[10] J. Lipman, Stable ideals and Arf rings, Amer. J. Math., 93 (1971), pp. 649-685. MR 282969 | Zbl 0228.13008

[11] E. Matlis, Torsion-free modules, The University of Chicago Press, Chicago, 1972. MR 344237 | Zbl 0298.13001

[12] E. Matlis, Injective modules over Prüfer domains, Nagoya Math. J., 15 (1959), pp. 57-69. MR 109840 | Zbl 0090.25305

[13] B. Olberding, Almost maximal Prüfer domains, Comm. in Alg., 27 (1999), pp. 4433-4458. MR 1705879 | Zbl 0977.13010

[14] B. Olberding, On the classification of stable domains, J. Algebra, in press. MR 1851660 | Zbl 1042.13013

[15] B. Olberding, Factorization into prime and invertible ideals, J. London Math. Soc., 62 (2000), pp. 336-344. MR 1783628 | Zbl 1056.13503

[16] B. Olberding, Globalizing local properties of Prüfer domains, J. Algebra., 205 (1998), pp. 480-504. MR 1632741 | Zbl 0928.13013

[17] B. Olberding, Modules of injective dimension one over Prüfer domains, J. Pure Appl. Algebra, 153 (2000), pp. 263-287. MR 1783169 | Zbl 0978.13009

[18] B. Olberding, On the structure of stable domains, Comm. Algebra, to appear. MR 1883031 | Zbl 1073.13014

[19] D. Rush, 2-generated ideals and representations of abelian groups over valuation rings, J. of Alg., 177 (1995), pp. 77-101. MR 1356360 | Zbl 0846.16023

[20] D. Rush, Rings with 2-generated ideals, J. Pure Appl. Alg., 73 (1991), pp. 257-275. MR 1124788 | Zbl 0734.13010

[21] J.D. Sally - W.V. Vasconcelos, Stable rings, J. Pure Appl. Alg., 4 (1974), pp. 319-336. MR 409430 | Zbl 0284.13010

[22] J.D. Sally and W.V. Vasconcelos, Stable rings and a problem of Bass, Bull. Am. Math. Soc., 79 (1973), pp. 575-576. MR 311643 | Zbl 0259.13005

[23] R.B. Warfieldjr., Cancellation of modules and groups and stable range of endomorphism rings, Pacific J. Math., 91 (1980), pp. 457-485. MR 615693 | Zbl 0484.16017